Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Heart palpitations, normal BP, abnormal heart rythm, ECG showed abnormality, prescribed Clopidogel. Can I take this medicine?

I am having palpitation at center of chest my B.P is normal my feeling of palpitation like watch beat now dr suggest me clopidogel one tabs every day night is it ok my ecg show abnormality but destruction in some times dr. heart rythem abnormal
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     Clopidogrel is anti-platelet – preevents adhesion and hence clot formation.. nothing to do with rate directly...
      The first step is to see a Cardiologist / Irregular heart beats need to be DOCUMENTED by ElectroCardioGram (EKG). Standard ECG records the electrical activity of the heart, for a few seconds. It can detect the arrhythmia occurring during that time only. If the episode occurs randomly, you need Holter or event monitor.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor